# SDR SWAA2023072080651

- Difficulty date: July 20, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 67,240 hours, 39,753 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL OVER F/O SIDE EMERGENCY EXIT ( MID CABIN) DOOR IS LOOSE.<[01] RESECURED PANEL PER AMM 52-22-51.
